# SDR DALA1031473357

- Difficulty date: November 12, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 26,270 hours, 3,694 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND SEAT TRACK Y-2462 FR48, FR52-53 CORRODED.  REMOVED AS PER SRM51-74-00 FR48 MATERIAL REMOVED 0.039", L=0.8", W=0.5"FR52-53 MATERIAL REMOVED 0.045", L=0.8", W=0.5". ORIGINA 0.180" FOUND EXCEED LIMIT AS PER SRM 51-31-15 FIG 101   SEAT TRACK REMOVED AND REPLACED PER SRM 51-42-11.
